Alert archive / Idaho / Red Flag Warnings in 2013

Red Flag Warning 18, NWS Pocatello, ID

August 12, 201322 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 12, 2013, 2:23 PM MDT for 22 counties in Idaho. It took effect at Aug 13, 2013, 7:00 AM MDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2013, 2:23 PM MDT (20:23 UTC)
In effect from
Aug 13, 2013, 7:00 AM MDT
Expired
Aug 13, 2013, 8:50 PM MDT
In force
14 hr
Issued by
NWS Pocatello, ID
All 22 counties

Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID, Valley County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.4 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2013-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2013-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-589 J/kg
Mixed-layer LCL
2905 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WWUS85 KPIH 122023
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
223 PM MDT MON AUG 12 2013

...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
SOUTHEAST IDAHO FIRE ZONE 475 AND NORTHERN PORTION OF ZONE
476 FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE
ZONES 422 427 413 AND THE SOUTHERN PORTION OF 476 FROM NOON TODAY
TO 9 PM MDT THIS EVENING...

.SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE SALMON RIVER AND
LEMHI RANGES THIS AFTERNOON. GUSTY WINDS AND LOW HUMIDITY ARE
EXPECTED ACROSS THE CENTRAL AND SOUTHERN MOUNTAINS THIS
AFTERNOON. EXPECT A REPEAT TOMORROW WITH MORE WIDESPREAD
THUNDERSTORMS.

IDZ422-476-130830-
/O.NEW.KPIH.FW.W.0018.130813T1600Z-130814T0300Z/
/O.CON.KPIH.FW.W.0017.000000T0000Z-130813T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
223 PM MDT MON AUG 12 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 422 AND
476...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 422 AND
476...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 422 SAWTOOTH 
  RANGE/NORTHERN SAWTOOTH NF AND SALMON NF...AND FIRE ZONE 476 
  LEMHI AND LOST RIVER RANGE/CHALLIS NF.

* WINDS/RH...WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL DEVELOP
  THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE GUSTS TO 45 MPH.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND 
  ONGOING FIRE MANAGEMENT ACTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ475-130830-
/O.NEW.KPIH.FW.W.0018.130813T1600Z-130814T0300Z/
/O.CON.KPIH.FW.W.0017.000000T0000Z-130813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
223 PM MDT MON AUG 12 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 475...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 475...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER 
  MOUNTAINS.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP THIS 
  AFTERNOON AND EVENING. WIND GUSTS UP TO 45 MPH MAY ACCOMPANY 
  THUNDERSTORMS AS THEY MOVE THROUGH THE REGION.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ413-427-130830-
/O.NEW.KPIH.FW.W.0018.130813T1600Z-130814T0300Z/
/O.CON.KPIH.FW.W.0017.000000T0000Z-130813T0300Z/
CARIBOU RANGE/CARIBOU NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
223 PM MDT MON AUG 12 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 413 AND
427...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 413 AND
427...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 413 CARIBOU 
  RANGE/CARIBOU NF...AND FIRE ZONE 427 GOOSE CREEK AND RAFT 
  RIVER VALLEY/SOUTHERN SAWTOOTH NF.

* WINDS/RH: WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL
  DEVELOP THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE GUSTS TO 45 MPH.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND 
  ONGOING FIRE MANAGEMENT ACTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
4 follow-up statements
406 
WWUS85 KPIH 130348
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
948 PM MDT MON AUG 12 2013

...ALL RED FLAG WARNINGS FOR SOUTHEAST IDAHO FIRE ZONES 475 476 422 
427 AND 413 HAVE EXPIRED AT 9 PM MDT THIS EVENING...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY FOR THUNDERSTORMS AND GUSTY WINDS FOR SOUTHEAST IDAHO FIRE
WEATHER ZONES 422 475 AND 476...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY FOR STRONG GUSTY WINDS AND LOW RH VALUES FOR SOUTHEAST
IDAHO FIRE WEATHER ZONES 413 AND 427...

IDZ422-475-476-131100-
/O.CON.KPIH.FW.W.0018.130813T1600Z-130814T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
948 PM MDT MON AUG 12 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY FOR THUNDERSTORMS AND STRONG GUSTY WINDS FOR SOUTHEAST IDAHO
FIRE WEATHER ZONES 422 475 AND 476...

* AFFECTED AREA...IN SOUTHEAST IDAHO...FIRE ZONES 475 EAST SALMON
  RIVER MOUNTAINS...422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF AND
  SALMON NF...AND 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP BEFORE NOON
  ON TUESDAY. WIND GUSTS UP TO 45 MPH MAY ACCOMPANY THUNDERSTORMS
  AS THEY MOVE THROUGH THE REGION.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ413-427-131100-
/O.CON.KPIH.FW.W.0018.130813T1600Z-130814T0300Z/
CARIBOU RANGE/CARIBOU NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
948 PM MDT MON AUG 12 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY FOR STRONG GUSTY WINDS AND LOW RH VALUES FOR SOUTHEAST
IDAHO FIRE WEATHER ZONES 413 AND 427...

* AFFECTED AREA...IN IDAHO...FIRE ZONE 413 CARIBOU 
  RANGE/CARIBOU NF...AND FIRE ZONE 427 GOOSE CREEK AND RAFT 
  RIVER VALLEY/SOUTHERN SAWTOOTH NF.

* WINDS/RH: WIND GUSTS UP TO 30 MPH AND LOW HUMIDITY WILL DEVELOP
  THIS AFTERNOON.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND 
  ONGOING FIRE MANAGEMENT ACTIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
632 
WWUS85 KPIH 130929
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
329 AM MDT TUE AUG 13 2013

...RED FLAG WARNING IN EFFECT FROM 7 AM THIS MORNING TO 9 PM MDT
THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
SOUTHEAST IDAHO FIRE ZONES 422 475 AND 476...

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR THUNDERSTORMS...GUSTY OUTFLOW WINDS...AND HIGH HAINES
INDICES FOR SOUTHEAST IDAHO FIRE ZONES 410 AND 413...

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH HAINES INDICES
FOR SOUTHEAST IDAHO FIRE ZONE 427...

IDZ410-132100-
/O.EXB.KPIH.FW.W.0018.130813T1800Z-130814T0300Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
329 AM MDT TUE AUG 13 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR THUNDERSTORMS...GUSTY OUTFLOW WINDS...AND HIGH HAINES
INDICES FOR ZONE 410...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM.

* THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL DEVELOP IN THE
  AFTERNOON PRODUCING WIND GUSTS UP TO 45 MPH AS THEY MOVE
  THROUGH THE REGION.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ422-475-476-132100-
/O.EXT.KPIH.FW.W.0018.130813T1300Z-130814T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
329 AM MDT TUE AUG 13 2013

...RED FLAG WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR 
ZONES 422 475 AND 476...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO
9 PM MDT THIS EVENING. 

* AFFECTED AREA...IN SOUTHEAST IDAHO...FIRE ZONES 475 EAST 
  SALMON RIVER MOUNTAINS...422 SAWTOOTH RANGE/NORTHERN SAWTOOTH 
  NF AND SALMON NF...AND 476 LEMHI AND LOST RIVER RANGE/CHALLIS 
  NF

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
  REGION THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. WIND
  GUSTS UP TO 45 MPH MAY ACCOMPANY THUNDERSTORMS AS THEY MOVE
  THROUGH THE REGION.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ413-132100-
/O.EXT.KPIH.FW.W.0018.130813T1800Z-130814T0300Z/
CARIBOU RANGE/CARIBOU NF-
329 AM MDT TUE AUG 13 2013

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR THUNDERSTORMS...GUSTY OUTFLOW WINDS...AND HIGH HAINES
INDICES FOR ZONE 413...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 413 CARIBOU RANGE/CARIBOU
  NF.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP IN THE
  AFTERNOON PRODUCING WIND GUSTS UP TO 45 MPH AS THEY MOVE THROUGH
  THE REGION.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-132100-
/O.EXT.KPIH.FW.W.0018.130813T1800Z-130814T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
329 AM MDT TUE AUG 13 2013

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH HAINES 
INDICES FOR ZONE 427...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* AFFECTED AREA...IN IDAHO...FIRE ZONE 427 GOOSE CREEK AND RAFT
  RIVER VALLEY/SOUTHERN SAWTOOTH NF.

* WINDS/RH: WIND GUSTS UP TO 25 MPH AND LOW HUMIDITY WILL 
  DEVELOP THIS AFTERNOON. 

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND 
  ONGOING FIRE MANAGEMENT ACTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
089 
WWUS85 KPIH 132017
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
217 PM MDT TUE AUG 13 2013

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE
ZONES 422 475 AND 476...

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
THUNDERSTORMS...GUSTY OUTFLOW WINDS...AND HIGH HAINES INDICES FOR
SOUTHEAST IDAHO FIRE ZONES 410 AND 413...

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY
WINDS...LOW HUMIDITY...AND HIGH HAINES INDICES FOR SOUTHEAST IDAHO
FIRE ZONE 427...

IDZ422-475-476-140300-
/O.CON.KPIH.FW.W.0018.000000T0000Z-130814T0300Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
217 PM MDT TUE AUG 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 422...
475 AND 476...

* AFFECTED AREA...IN SOUTHEAST IDAHO...FIRE ZONES 475 EAST 
  SALMON RIVER MOUNTAINS...422 SAWTOOTH RANGE/NORTHERN SAWTOOTH 
  NF AND SALMON NF...AND 476 LEMHI AND LOST RIVER RANGE/CHALLIS 
  NF

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
  REGION THROUGH THE AFTERNOON. WIND GUSTS UP TO 45 MPH MAY
  ACCOMPANY THUNDERSTORMS AS THEY MOVE THROUGH THE REGION.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ413-140300-
/O.CON.KPIH.FW.W.0018.000000T0000Z-130814T0300Z/
CARIBOU RANGE/CARIBOU NF-
217 PM MDT TUE AUG 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 413...

* AFFECTED AREA...IN IDAHO...FIRE ZONE 413 CARIBOU 
  RANGE/CARIBOU NF. 

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE
  AFTERNOON PRODUCING WIND GUSTS UP TO 45 MPH AS THEY MOVE
  THROUGH THE REGION.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ427-140300-
/O.CON.KPIH.FW.W.0018.000000T0000Z-130814T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
217 PM MDT TUE AUG 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 427...

* AFFECTED AREA...IN IDAHO...FIRE ZONE 427 GOOSE CREEK AND RAFT 
  RIVER VALLEY/SOUTHERN SAWTOOTH NF.

* WINDS/RH: WIND GUSTS UP TO 25 MPH AND LOW HUMIDITY WILL 
  DEVELOP THIS AFTERNOON.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY MAY EXACERBATE NEW AND 
  ONGOING FIRE MANAGEMENT ACTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$

IDZ410-140300-
/O.CON.KPIH.FW.W.0018.000000T0000Z-130814T0300Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-
217 PM MDT TUE AUG 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 410...

* AFFECTED AREA...IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER 
  VALLEY/IDAHO FALLS BLM.

* THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE
  AFTERNOON PRODUCING WIND GUSTS UP TO 45 MPH AS THEY MOVE THROUGH
  THE REGION.

* HAINES: MODERATE TO HIGH HAINES INDICES OF 5 AND 6 WILL 
  ENCOURAGE EARLY PLUME DOMINATED FIRES THAT CAN TRANSITION 
  QUICKLY TO WIND DRIVEN EVENTS.

* IMPACTS...THUNDERSTORMS MAY PRODUCE ADDITIONAL FIRE STARTS AS 
  WELL AS EXACERBATE ONGOING FIRE SUPPRESSION EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG
WARNING FOR PORTIONS OF SOUTHEAST IDAHO.

&&

$$


HTTP://WEATHER.GOV/POCATELLO
869 
WWUS85 KPIH 140250
RFWPIH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
850 PM MDT TUE AUG 13 2013


IDZ422-141500-
/O.CAN.KPIH.FW.W.0018.000000T0000Z-130814T0300Z/
/O.NEW.KPIH.FW.A.0007.130815T1800Z-130817T0000Z/
SAWTOOTH RANGE/NORTHERN SAWTOOTH NF-
850 PM MDT TUE AUG 13 2013

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON FOR IDAHO FIRE WEATHER ZONE 422 FOR HIGH HAINES...

...RED FLAG WARNING FOR TONIGHT IS CANCELLED FOR THUNDERSTORMS AND GUSTY
OUTFLOW WINDS FOR FIRE ZONES 422...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING AS
THUNDERSTORMS ARE DISSIPATING.

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY AFTERNOON.

* AFFECTED AREA...IDAHO FIRE WEATHER ZONE 422 SAWTOOTH
  RANGE/NORTHERN SAWTOOTH NF AND SALMON NF.

* HIGH HAINES OF 6.

* IMPACTS...EXPLOSIVE FIRE CONDITIONS ARE LIKELY ON ONGOING FIRES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF
SOUTHEAST IDAHO.

&&

$$

IDZ410-413-427-475-476-140400-
/O.CAN.KPIH.FW.W.0018.000000T0000Z-130814T0300Z/
UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
850 PM MDT TUE AUG 13 2013

...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS AND GUSTY
OUTFLOW WINDS FOR IDAHO FIRE ZONES 410 413 427 475 AND 476...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING AS
THUNDERSTORMS ARE DISSIPATING.


$$


HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 12, 2:22 PM MDT, 1 minute earlier.

Area forecast discussion, Aug 12, 2:22 PM MDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
222 PM MDT MON AUG 12 2013

.DISCUSSION...SERIES OF SHORTWAVES ROTATING AROUND UPPER LOW
ACROSS EAST IDAHO TODAY AND INTO TUESDAY. CONVECTION HAS ALREADY
FIRED EARLY THIS AFTERNOON ACROSS HIGHER TERRAIN. BELIEVE SNAKE
PLAIN WILL REMAIN MAINLY DRY AT LEAST TODAY. REPEAT FOR TUESDAY
AS STRONGER WAVE CURRENTLY REACHING CALIFORNIA COAST MAKES IT INTO
EASTERN IDAHO. PWATS SLIGHTLY HIGHER TUESDAY WHICH SHOULD LEAD TO
BETTER COVERAGE ACROSS THE REGION. THUS HAVE NUDGED UP THE
POPS...LEAVING ENOUGH SUPPORT FOR RED FLAG HEADLINES FOR THE FIRE
DISTRICT. UPPER RIDGE AXIS STRENGTHENS OVER EAST IDAHO WEDNESDAY
INTO THURSDAY. NAM HOLDS ON TO SMALL POCKETS OF MOISTURE AND QPF
OVER HIGHER ELEVATIONS EACH AFTERNOON. GFS SHOWING SOME SIGNS OF
MOISTURE BUT NO QPF SO HAVE LEFT EACH AFTERNOON DRY FOR NOW. IN
ADDITION...GUIDANCE PUSHES TEMPS THURSDAY BACK INTO THE MID 90S.
THIS SHOULD BE ABOUT 5-7 DEGREES SHORT OF RECORDS ACROSS THE AREA.
RIDGE PERSISTS INTO FRIDAY WITH CONTINUED DRY AND VERY WARM
CONDITIONS.

BREAKDOWN OF THE UPPER RIDGE BEGINS SATURDAY WITH GFS SLIDING A
BROAD TROUGH INTO THE WESTERN STATES. BASE OF TROUGH MOVES INTO
THE GREAT BASIN SATURDAY WITH ATTEMPT AT A CUT-OFF LOW. CONVECTION
REMAINS FOCUSED EITHER WITH THIS FEATURE MAINLY OVER NEVADA/UTAH
OR FURTHER NORTH OVER THE CENTRAL MOUNTAINS AS TROUGH AXIS MOVES
THROUGH WASHINGTON. TROUGH MAINLY OVERHEAD ON SUNDAY...WITH
CONTINUED THREAT OF CONVECTION HIGHER ELEVATION AREAS. DMH

&&

.AVIATION...THUNDERSTORMS HAVE DEVELOPED IN CENTRAL IDAHO MOUNTAINS
AS WELL AS SOUTHEAST IDAHO.  VFR CONDITIONS PREVAIL WITH HIGH BASED
CLOUD BOTTOMS BUT EXPECT GUSTY WINDS AS STORMS PULSE.  EXPECT THESE
CONDITIONS TO CONTINUE THROUGH 8 PM.  TOMORROW IS A BETTER CHANCE
FOR WIDE SPREAD THUNDERSTORMS BUT SHOULD KEEP VFR CONDITIONS BUT
WITH GUSTY WINDS.  PRESTON

&&

.FIRE WEATHER...UPPER LOW POSITIONED ALONG THE WASHINGTON COAST THIS
AFTERNOON AS THE NEXT UPSTREAM STORM SYSTEM WAS VISIBLE
SHIFTING EAST ACROSS THE PACIFIC. SE IDAHO REMAINS UNDER A FAIRLY
DRY SW FLOW ALOFT WITH LINGERING INSTABILITY CONTINUING OVER THE
CNTRL MOUNTAINS AND IDAHO PANHANDLE. SEVERAL WEAK DISTURBANCES WERE
CLEARLY VISIBLE IN SATELLITE IMAGERY WHICH MAY HELP TO INITIATE
CONVECTION ACROSS THE REGION TODAY AND TUESDAY. THE FIRST FEATURE
WAS LIFTING NE OUT OF NRN CALIFORNIA AND IS EXPECTED TO CONTINUE ITS
NE TREK CLIPPING THE CNTRL MOUNTAINS THIS AFTERNOON.  INSTABILITY
ALSO ALLOWING STORMS TO DEVELOP IN SOUTHEAST PARTS.

THE 00Z...06Z..12Z NAM RUNS APPEAR TO BE GENERATING GREATER
THUNDERSTORM POTENTIAL ACROSS THE SNAKE PLAINS AND SE HIGHLANDS
TUESDAY AFTERNOON/EVE AS A RESULT OF A FAIRLY WELL DEFINED SYSTEM
CURRENTLY ROTATING INTO THE NRN/CNTRL CALIFORNIA COASTAL WATERS.
THIS FEATURE MAY PROVIDE THE DYNAMICS NECESSARY FOR THUNDERSTORM
ACTIVITY ACROSS THE REGION TUESDAY BUT THE AVAILABILITY OF AMPLE
MOISTURE IS A LINGERING QUESTION. DUE TO ONGOING FIRES AND LOW RH
COMBINED WITH DRY THUNDERSTORM POTENTIAL RED FLAG WARNINGS WILL BE
ISSUED TOMORROW FOR MOUNTAIN AREAS.  STABLE CONDITIONS DEVELOPING
ACROSS THE REGION WEDNESDAY/THURSDAY AS THE AFOREMENTIONED PAC
TROUGH APPROACHES THE COAST AND THE RIDGE EXPANDS NORTH ACROSS THE
REGION. THE RIDGE BREAKS DOWN AND THE TROUGH SWEEPS INLAND
FRIDAY/SATURDAY WITH A FRONTAL PASSAGE ANTICIPATED SOMETIME SATURDAY
AFTERNOON/EVE FOR POTENTIAL HIGH IMPACT WEATHER EVENT. PRESTON/
HUSTON

&&

.AIR STAGNATION...WILDFIRE SMOKE HAS PROMPTED IDAHO DEQ OFFICES TO
ISSUE AIR QUALITY ADVISORY FOR PORTIONS OF CENTRAL MOUNTAINS. HAVE
ADDED SMOKE TO CUSTER AND BLAINE COUNTIES...AND ALSO INCLUDED AREA
IN VICINITY AND DOWNSTREAM OF STATE FIRE NEAR SAMARIA. WILL EXPECT
AIR QUALITY ISSUES TO CONTINUE AS LONG AS FIRES CONTINUE TO BURN. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ413-427.

RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY IDZ413-427.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ422-476.

RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY IDZ422-475-476.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ475.

&&
Hazardous weather outlook, Aug 12, 4:22 AM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
422 AM MDT MON AUG 12 2013

IDZ017>025-031-032-131030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
422 AM MDT MON AUG 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

HE THREAT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING
HAS PROMPTED A RED FLAG WARNING FOR FIRE ZONE 475 AND THE NORTHERN
PORTION OF ZONE 476. ADDITIONALLY GUSTY SURFACE WINDS AND LOW
HUMIDITY HAS RESULTED IN A RED FLAG WARNING FOR FIRE ZONES
413...422...427 AND THE SOUTHERN PORTION OF 476.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS WILL RESULT IN A HIGHER FIRE RISK
TUESDAY AFTERNOON FOR THE CENTRAL MOUNTAIN AND SOUTHEAST HIGHLAND
FIRE ZONES.

FRIDAY AND PARTICULARLY SATURDAY LOOK FOR INCREASED FIRE RISK FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:39 AM MDTRed Flag WarningPIHBannock, Bear Lake, Blaine, Boise, Bonneville, Butte and 10 more17 hr

Nearby

Red Flag Warnings in Idaho, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.